• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
advertise1
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Started Arimidex, lost weight and gained fat?

MKSuccess500

Member
Registered
Joined
Apr 9, 2015
Messages
275
I've been on TRT for years now. 100mg per week. My doctor saw my test levels were around 700ng/dl but estradiol was 45-50 so he wanted me to start adex. I figured OK great, I'll harden up and lose some bloat.

3 weeks in and I've dropped 2lb and gained half an inch on my waistline. How the hell did that happen? Pictures look noticeably softer, I seem less vascular, and so on.

From what I can tell strength is the same. It doesn't seem plausible I could have lost much actual muscle in a 3 week time period but can anyone explain how bringing my estrogen down has caused me to GAIN on my waist and lose 2lb? I look noticeably worse these last few weeks. I measured my arms and they're down a little too.

I am taking 2mg of adex total per week, split up into 0.5mg doses four times per week.
 

jpkoepse

Member
Registered
Joined
Oct 3, 2015
Messages
202
I don't have an explanation for you but seems like a ton of Arimidex for 100mg test a week..
 

suppdude

Active member
Kilo Klub Member
Registered
Joined
May 1, 2016
Messages
1,735
Way too much AI for 100mg especially if you were only at 45-50.

E2 is more than likely crushed.


Sent from my iPhone using Tapatalk
 

MKSuccess500

Member
Registered
Joined
Apr 9, 2015
Messages
275
I didn't think / realize it was really that much.

Libido has been fine, maybe slightly lower but I wouldn't say too noticeably. Still get erections very frequently. Mood maybe slightly lower but again barely noticeable.

I get bloodwork done in a week. I could get it done this Wednesday or Saturday.

All of that being said, I still don't understand this. I've been in this sport for over a decade and I've never heard of someone taking an AI and gaining on their waistline, losing on their arms, and dropping weight all at once.
 

MR. BMJ

Kilo Klub Member / Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Nov 15, 2006
Messages
3,750
That amount of Arimidex is fine for some users I know, but some are super sensitive and it may be too high for them. The only way to know for sure is to do a blood test and check your Estradiol levels. Keep it the same for now until you get your blood work back...then make changes.
 

Winny230

Member
Registered
Joined
Aug 23, 2017
Messages
71
Yea it's going to be hard to tell until you get your blood work done. Estrogen is seriously my biggest issue with HRT. On 200mg, 3mg adex(1mg injection, 2mg oral) had me at 70's for estrogen, and then adding a 3rd oral for 4mg total didn't impact it at all. Switched the 3mg oral to 3mg of a troche now, and seeing if it does anything.

Not sure if HCG may be causing my estrogen levels - but that will be my next step if they arnt better (I take 2500iu 2x a week).


Sent from my iPhone using Tapatalk
 
Last edited:

MKSuccess500

Member
Registered
Joined
Apr 9, 2015
Messages
275
I really didn't think 2mg per week was that high. But even if it is too high, lets say my estradiol is now 10 instead of 45....does that even matter in this case? How on earth did I lose 2lb and gain half an inch on my waistline in the last 3 weeks? I'm completely shocked. I was almost sure my waistline would drop once I started it.
 

j4ever

Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Jan 18, 2009
Messages
2,180
I've been on TRT for years now. 100mg per week. My doctor saw my test levels were around 700ng/dl but estradiol was 45-50 so he wanted me to start adex. I figured OK great, I'll harden up and lose some bloat.

3 weeks in and I've dropped 2lb and gained half an inch on my waistline. How the hell did that happen? Pictures look noticeably softer, I seem less vascular, and so on.

From what I can tell strength is the same. It doesn't seem plausible I could have lost much actual muscle in a 3 week time period but can anyone explain how bringing my estrogen down has caused me to GAIN on my waist and lose 2lb? I look noticeably worse these last few weeks. I measured my arms and they're down a little too.

I am taking 2mg of adex total per week, split up into 0.5mg doses four times per week.

was your tt 700 in trough? you probably crushed your estrogen, low e for to long can cause a gain in fat but 3 weeks is awful quick
 

MKSuccess500

Member
Registered
Joined
Apr 9, 2015
Messages
275
was your tt 700 in trough? you probably crushed your estrogen, low e for to long can cause a gain in fat but 3 weeks is awful quick

Where have you seen that low estrogen can cause fat gain? I've never heard of that in men.

And yes 3 weeks is a rapidly fast period to gain half an inch on one's waistline (with consistent measurements multiple days in a row) while losing weight. It's absurd.
 

liv2pb

Active member
Registered
Joined
May 29, 2015
Messages
706
No idea what could have caused I if you made no other changes but crushing your estrogen would not cause you to gain a bunch of fat(in a short period). Also 2mg of arimidex might not be to much for some people. .5 mg eod is pretty common for people on trt.
 
Last edited:

Pericles

Active member
Registered
Joined
Mar 23, 2009
Messages
681
Without tangible Bodyfat analysis numbers what you see doesn't matter.
4mg of arimidex a week for 100mg of test is retarded
 

MKSuccess500

Member
Registered
Joined
Apr 9, 2015
Messages
275
was your tt 700 in trough? you probably crushed your estrogen, low e for to long can cause a gain in fat but 3 weeks is awful quick

It was right in the middle, my levels range from 4-900 depending on when I test them.
 

MKSuccess500

Member
Registered
Joined
Apr 9, 2015
Messages
275
No idea what could have caused I if you made no other changes but crushing your estrogen would not cause you to gain a bunch of fat(in a short period). Also 2mg of arimidex might not be to much for some people. .5 mg eod is pretty common for people on trt.

Yea we'll see what my blood work shows but either way it's not that much adex.


I even had a great workout today. All my main lifts are tied for PRs at this weight and my accessories improved notably. Took my shirt off and just see this bloated/fatter stomach (still a 4 pack but not as crisp as it was 3 weeks ago at all).

Without tangible Bodyfat analysis numbers what you see doesn't matter.
4mg of arimidex a week for 100mg of test is retarded

It's 2mg per week total
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
512,433,984
Threads
125,841
Messages
2,461,149
Members
156,435
Latest member
Siam2712
Top